# SDR SWAA2023070358411

- Difficulty date: June 13, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE TO FLACKING LEVALS OF CORROSION FOUND ON UNDER SIDE OF RT.SIDE Z-CHANNEL FROM STA 807- STA 787 AT FASTENER HOLE LOCATIONS. ( MRKED ). R/H AFT CARGO COMPARTMENT STA 727 - STA 767 CHANNEL UNDER SIDE AT FASTENER HOLES HAS CORROSION.<[01] INSTALLED NEW ZEE CHANNEL ;AFT CARGO FROM STA. 727 TO STA. 767; R/H SIDE; PER REF SRM 51-40-02-0G-0 AND DRAWING # 146A7502;[02] VERIFIED INSTALLATION OF RT 'Z 'CHANNEL.
